# SDR SWAA2022021101843

- Difficulty date: April 30, 2018
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N7812G
- Make and model: Boeing 737-76N
- Aircraft serial: 32582
- Aircraft time: 44,217 hours, 26,295 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Strip
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY TEE-STRIP BETWEEN FLOOR PANELS 140AF AND 140BF CORRODED / FABRICATED AFT CARGO BAY TEE-STRIP BETWEEN FLOOR PANELS 140AF AND 140 REF SRM 51-40-10 AND AMM 51-21-41; 51-21-72; 51-21-73; AND DWG 146A9401
